Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having problem with esophagus and gastric. Pain not reduced after taking nextro, peristal. Reason?

hello doctor, my problem is Esophagus and gastritis for last 7 months. there is no change in my pain inspite of taking medicines like nextro 40 ,peristal.... though i am not taking any medicine for last 3 months. is there any way to release my pain without medicine? as i am living away from my home ,sometimes it is mendatory for me to eat food which contains chilly and all.... please provide me solution ..... looking forward for your advice....
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
You should avoid spicy foods at any cost.
Stop smoking,Alchohol.Avoid Cool drinks,tea,coffee.
Eat regularly.
Get an Upper GI endoscopy.
Till then take PPI like Rabeprazole along with Domperidone with you and take it daily till the symptoms subside.
Wish you good health.
Change in your lifestyle will help you
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor